number of downloads : ?
File
language
eng
Author
Adachi Toshiaki
Maeda, Sadahiro
Description
In this note we study helices in a complex projective space. We characterize complex projective spaces among Hermitian symmetric spaces by the property that all holomorphic circles are closed. We also give examples of helices with multiple points.
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
32
Start Page
1
End Page
8
ISSN
13427121
Published Date
1999-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering